ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Böcherer, S and Das, S (2022) On Fourier coefficients of elliptic modular forms modℓ with applications to Siegel modular forms. In: Manuscripta Mathematica, 167 (3-4). pp. 405-434.

Gupta, S and Su, W (2022) Dominating surface-group representations into PSL 2(C) in the relative representation variety. In: Manuscripta Mathematica .

Gorai, Sushil (2011) Local polynomial convexity of the union of two totally-real surfaces at their intersection. In: Manuscripta Mathematica, 135 (1-2). pp. 43-62.

Patil, Dilip P (1993) Minimal sets of generators for the relation ideals of certain monomial curves. In: Manuscripta Mathematica, 80 (3). pp. 239-248.

This list was generated on Sun Jun 11 06:16:53 2023 IST.